# SDR 07FDEA02782

- Difficulty date: August 7, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192508
- Part serial: F89
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON NON-ROUTINE, RIGHT OUTBD FLAP INBD FLAP TRACK HAS CORROSION AT THE   OUTBD AND CENTER MOUNT HOLES AT MOUNT PAD.  ON NON- ROUTINE, OUTBD FLAP   INBD FLAP TRACK MOUNT BOLTS ARE WORN AND GOUGED.  ON NON-ROUTINE, FLAP   TRACK HAS WEAR ON TOP OF FLAP TRACK ON OUTBD SIDE 13" FROM AFT END.  ON NON-ROUTINE, FLAP HAS RUST IN HORIZONTAL HOLES AT THE TRACK MOUNT PAD.  REPLACED NR 7 FLAP TRACK, NEW FLAP TRACK IS INSTALLED ON W/C 27X5709-03.  REPLACING WITH NEW FLAP TRACK ADDRESSES NON-ROUTINE N00430, N00432, N00433, N00434, THIS IS CLASSIFIED AS A MINOR.
